Advertisement

Journal of Optimization Theory and Applications

, Volume 135, Issue 3, pp 515–530 | Cite as

On the Solution Existence of Generalized Quasivariational Inequalities with Discontinuous Multifunctions

  • B. T. Kien
  • N. C. Wong
  • J. C. YaoEmail author
Article

Abstract

We study the following generalized quasivariational inequality problem: given a closed convex set X in a normed space E with the dual E *, a multifunction \(\Phi :X\rightarrow 2^{E^{*}}\) and a multifunction Γ:X→2 X , find a point \((\hat{x},\hat{z})\in X\times E^{*}\) such that \(\hat{x}\in \Gamma(\hat{x}),\hat{z}\in \Phi (\hat{x}),\langle \hat{z},\hat{x}-y\rangle \leq 0\) , \(\forall y\in \Gamma(\hat{x})\) . We prove some existence theorems in which Φ may be discontinuous, X may be unbounded, and Γ is not assumed to be Hausdorff lower semicontinuous.

Keywords

Generalized quasivariational inequalities Lower semicontinuity Hausdorff upper semicontinuity Hausdorff lower semicontinuity Multifunctions Closed graphs Open graphs 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chan, D., Pang, J.S.: The generalized quasivariational inequality problem. Math. Oper. Res. 7, 211–222 (1982) zbMATHMathSciNetGoogle Scholar
  2. 2.
    Cubiotti, P.: Finite-dimensional quasivariational inequalities associated with discontinuous functions. J. Optim. Theory Appl. 72, 577–582 (1992) zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Cubiotti, P.: An existence theorem for generalized quasivariational inequalities. Set-Valued Anal. 1, 81–87 (1993) zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Cubiotti, P., Yen, N.D.: A result related to Ricceri’s conjecture on generalized quasivariational inequalities. Arch. Math. 69, 507–514 (1997) zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Cubiotti, P.: Generalized quasivariational inequalities without continuities. J. Optim. Theory Appl. 92, 477–495 (1997) zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Cubiotti, P.: On the discontinuous infinite-dimensional generalized quasivariational inequality problem. J. Optim. Theory Appl. 115, 97–111 (2002) zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Cubiotti, P.: Existence theorem for the discontinuous generalized quasivariational inequality problem. J. Optim. Theory Appl. 119, 623–633 (2003) zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Cubiotti, P., Yao, J.C.: Discontinuous implicit quasivariational inequalities with applications to fuzzy mappings. Math. Methods Oper. Res. 46, 213–328 (1997) zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Yao, J.C., Guo, J.S.: Variational and generalized variational inequalities with discontinuous mappings. J. Math. Anal. Appl. 182, 371–382 (1994) zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Yao, J.C.: Generalized quasivariational inequality problems with discontinuous mappings. Math. Oper. Res. 20, 465–478 (1995) zbMATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Yao, J.C., Guo, J.S.: Extension of strongly nonlinear quasivariational inequalities. Appl. Math. Lett. 5, 35–38 (1992) zbMATHMathSciNetGoogle Scholar
  12. 12.
    Yen, N.D.: On an existence theorem for generalized quasivariational inequalities. Set-Valued Anal. 3, 1–10 (1995) zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Yen, N.D.: On a class of discontinuous vector-valued functions and the associated quasivariational inequalities. Optimization 30, 197–202 (1994) zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Ricceri, O.N.: On the covering dimension of the fixed-point set of certain multifunctions. Comment. Math. Univ. Carolinae 32, 281–286 (1991) zbMATHGoogle Scholar
  15. 15.
    Aubin, J.P., Frankowska, H.: Set-Valued Analysis. Birkhäuser, Basel (1990) zbMATHGoogle Scholar
  16. 16.
    Marano, S.A.: Controllability of partial differential inclusions depending on a parameter and distributed-parameter control processes. Le Matematiche 45, 283–300 (1960) MathSciNetGoogle Scholar
  17. 17.
    Michael, E.: Continuous Selections I. In: Annals of Mathematics, vol. 63, pp. 361–382 (1956) Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Department of Applied MathematicsNational Sun Yat-Sen UniversityKaohsiungTaiwan, ROC

Personalised recommendations